# SDR HNAA2022111403002

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,597 hours, 35,512 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DISPLAY UNIT NR 1 FAN FAIL.  REMOVED AND REPLACED DISPLAY UNIT #1 IAW AMM 34-22-01. OPS CHECK GOOD. OK FOR SERVICE.
